MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX20018UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During a procedure an attempt was made to use one resolute onyx des to treat a lesion in the ostial rca.It was reported that the stent failed to cross the lesion and fell off balloon before deployment.No patient injury was reported.
 
Additional Manufacturer Narrative
Additional information: patient presented with heavily diseased ostial and distal rca.  this included mild to moderate disease in the mid rca.  all three rca lesions had csi atherectomy performed without complication.The ostial rca was stented first with an ronyx35012, and post dilated with and nceup4008x, with no complication.  the mid rca lesion was not ballooned or stented.The reported resolute onyx was inspected before use.No issues were noted when removing the protective sheath.The stent was inspected post sheath removal with no issues noted.The lesion was pre-dilated before use.During attempted delivery, the stent passed through the previously deployed ostial resolute onyx without difficulty.Resistance was noted when advancing the device to the lesion.Upon several attempts to stent and cross the distal rca, with the 2.0 onyx, the stent would not cross.Upon removal of the 2.0 onyx, a stent strut caught the distal edge of the previously placed ronyx35012ux, and came off the balloon.  subsequently the 2.0 onyx was ballooned/crushed against the wall of the proximal rca distal to the previously placed ostial ronyx35012ux.At the point where it came off the stent balloon.No patient injury was reported.The patient went home as originally planned and no complications to date.Medical history: patient is obese patient gender information updated.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key8854142
Report Number9612164-2019-03192
Device Sequence Number1903782
Product Code NIQ
UDI-Device Identifier00643169556652
UDI-Public00643169556652
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/16/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/29/2020
Device Catalogue NumberRONYX20018UX
Device Lot Number0009163769
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/25/2019
Supplement Date Received by Manufacturer08/20/2019
Initial Report FDA Received Date08/02/2019
Supplement Report FDA Received Date09/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;